# SDR CA970526009

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005007
- Condition: Pins Missing
- Location: Back Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 ROLL PINS SECURING BACK COVER FOUND MISSING DURING INSPECTION ALLOWING COVER TO PUSH OUT. CLASSED AS RECURRENT FAILURE. FLEET CHECK TO BE CARRIED OUT AS THIS IS SECOND OCCURRENCE. SUBMITTER RECOMMENDS LOCKWIRING OF PINS AT OVERHAUL.
